# SDR SWAA2025082292713

- Difficulty date: July 18, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS500D AND S-28L FWD CARGO COMPARTMENT 2025-448186<[01] TOOL USED: POWER PACK: PE1068; S/N: PE0318-95852; DUE DATE: 12-OCT-25; THERMOMETER P/N: FLUKE 566; S/N: 587770100WS; DUE DATE: 31-OCT-25.;[02] REPLACED ANGLE-SUPPORT (BRACKET) LOCATED BS500D AND S-28L FWD CARGO COMPARTMENT IAW. B737-700 SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DRAWING # 143A7902 SHEET 126 REV: A. SEE INDIVIDUAL SIGNOFF BELOW 01 - REMOVED AND REPLACED PER [SRM 51-10-02-0G-0-A00248 (GENERAL - INSPECTION AND REMOVAL OF DAMAGE - AIRFRAME - PERMANENT)];[03] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW.
